# SDR SWAA2016110409397

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 14,852 hours, 6,328 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, WHILE PLANE SMELL OF ELECTRICAL BURNING OILS.  SMELL QUICKLY DISSIPATED.  NO OVERWEIGHT LANDING.  R&R RECIRCULATION FANS IAW MM.
